Article citationsMore>>

N. A. Kudryashov, “Exact Solutions of the Generalized Kuramoto—Sivashinsky Equation,” Physics Letters A, Vol. 147, No. 5-6, 1990, pp. 287-291. doi:10.1016/0375-9601(90)90449-X

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.